# SDR AALA20030402

- Difficulty date: April 1, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING ON LEFT SIDE OF FIRST CLASS GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT IN FIRST CLASS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
